Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 169061, 8 pages
http://dx.doi.org/10.1155/2014/169061
Research Article

Parameterized Hilbert-Type Integral Inequalities in the Whole Plane

1Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 21 June 2014; Accepted 5 August 2014; Published 19 August 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Qiliang Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Michael Th. Rassias, and Bicheng Yang, “A Hilbert-type integral inequality in the whole plane related to the hypergeometric function and the beta function,” Journal of Mathematical Analysis and Applications, 2015. View at Publisher · View at Google Scholar
  • Bicheng Yang, and Qiang Chen, “On a more accurate Hardy-Mulholland-type inequality,” Journal Of Inequalities And Applications, 2016. View at Publisher · View at Google Scholar
  • Michael Th. Rassias, and Bicheng Yang, “A half-discrete Hilbert-type inequality in the whole plane related to the Riemann zeta function,” Applicable Analysis, pp. 1–21, 2017. View at Publisher · View at Google Scholar
  • Bicheng Yang, and Qiang Chen, “On a more accurate Hardy-Mulholland-type inequality,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar
  • Bicheng Yang, Yanru Zhong, and Qiang Chen, “A more accurate Mulholland-type inequality in the whole plane,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar
  • Bicheng Yang, and Bing He, “A new half-discrete hilbert-type inequality in the whole plane,” Journal of Applied Analysis and Computation, vol. 7, no. 3, pp. 977–991, 2017. View at Publisher · View at Google Scholar
  • Michael Th. Rassias, and Bicheng Yang, “On a Hilbert-Type Integral Inequality in the Whole Plane Related to the Extended Riemann Zeta Function,” Complex Analysis and Operator Theory, 2018. View at Publisher · View at Google Scholar
  • Bing He, and Bicheng Yang, “A Mulholland-Type Inequality in the Whole Plane with Multi Parameters,” Journal of King Saud University - Science, 2018. View at Publisher · View at Google Scholar
  • Bicheng Yang, and Aizhen Wang, “On a reverse Mulholland’s inequality in the whole plane,” Journal of Inequalities and Applications, vol. 2018, 2018. View at Publisher · View at Google Scholar